Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 29, NWS Topeka, KS

May 18, 20138 counties in Kansas

NWS Topeka, KS issued this severe thunderstorm warning at May 18, 2013, 10:57 PM CDT for 8 counties in Kansas. It was in force for 48 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 18, 2013, 10:57 PM CDT (03:57 UTC)
Expired
May 18, 2013, 11:45 PM CDT
In force
48 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Geary County, KS, Marshall County, KS, Morris County, KS, Nemaha County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS, Washington County, KS

The radar

The Topeka radar (KTWX), 55 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 18, 10:59 PM CDTTSTM WND DMG2 W Manhattan, KSREPORTS OF BUILDING DAMAGE AT AN INDUSTRIAL PARK ON THE WEST SIDE OF TOWN.
May 18, 11:03 PM CDTTSTM WND DMG5 Nne Blue Rapids, KSLARGE BARN AND NUMEROUS OUTBUILDINGS DESTROYED.
May 18, 11:03 PM CDTTSTM WND DMGWaterville, KSTHREE TRAILERS FLIPPED OVER. 6 INCH LIMB THROUGH THE SIDE OF A HOUSE.
May 18, 11:07 PM CDTTSTM WND DMGBremen, KSREPORTS OF POWER LINES DOWN
May 18, 11:15 PM CDTTSTM WND GST 605 Sse Marysville, KSTREE LIMBS DOWN
May 18, 11:22 PM CDTTSTM WND DMGEmmett, KSTREE DOWN IN ROAD.
May 18, 11:30 PM CDTTSTM WND GST 604 Ssw Corning, KS
May 18, 11:31 PM CDTTSTM WND GST 605 Nne Vermillion, KS
May 18, 11:44 PM CDTTSTM WND GST 70Emmett, KSESTIMATED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 18, 7:29 PM CDTTornado WatchSPC5 hr
May 18, 10:39 PM CDTTornado WatchSPC3 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 4.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2013-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2013-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4000 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
869 m above ground
0-6 km bulk shear
3 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

756 
WUUS53 KTOP 190357
SVRTOP
KSC061-117-127-131-149-161-197-201-190445-
/O.NEW.KTOP.SV.W.0029.130519T0357Z-130519T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
1057 PM CDT SAT MAY 18 2013

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
  MARSHALL COUNTY IN NORTHEAST KANSAS...
  NORTH CENTRAL MORRIS COUNTY IN EAST CENTRAL KANSAS...
  WESTERN NEMAHA COUNTY IN NORTHEAST KANSAS...
  POTTAWATOMIE COUNTY IN NORTHEAST KANSAS...
  EASTERN RILEY COUNTY IN NORTHEAST KANSAS...
  NORTHWESTERN WABAUNSEE COUNTY IN EAST CENTRAL KANSAS...
  SOUTHEASTERN WASHINGTON COUNTY IN NORTH CENTRAL KANSAS...

* UNTIL 1145 PM CDT

* AT 1053 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM BREMEN TO TUTTLE CREEK LAKE TO COUNCIL GROVE
  LAKE...AND MOVING NORTHEAST AT 70 MPH.

  HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

  SOURCE...TRAINED WEATHER SPOTTERS.

  IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
           MOBILE HOMES...ROOFS AND OUTBUILDINGS.

* LOCATIONS IMPACTED INCLUDE...
  MARYSVILLE...WESTMORELAND...BLAINE...ALMA...WAMEGO...VOLLAND...
  OKETO...ST. GEORGE...FRANKFORT...LOUISVILLE...BEATTIE...WHEATON...
  MCFARLAND...LILLIS...PAXICO...VERMILLION...SUMMERFIELD...BELVUE...
  AXTELL AND ONAGA.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 306 AND 335.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD 
WIND DAMAGE ACROSS GEARY AND RILEY COUNTIES. SEEK SHELTER NOW INSIDE 
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3977 9605 3914 9605 3863 9664 3892 9677
      3912 9666 3980 9690 4001 9670 4000 9615
TIME...MOT...LOC 0357Z 215DEG 59KT 3991 9670 3940 9654
          3881 9649

HAIL...1.00IN
WIND...70MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 18, 6:40 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, May 18, 6:40 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
640 PM CDT SAT MAY 18 2013

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 344 PM CDT SAT MAY 18 2013

AT MID AFTERNOON WELL DEFINED DRYLINE EXTENDED FROM WESTERN KS INTO
NORTHWEST OK...WITH TOWERING CU RAPIDLY DEVELOPING ALONG IT AHEAD OF
A STRONG SHORTWAVE TROUGH MOVING INTO THE OK/TX PANHANDLES.
THUNDERSTORMS IN THIS AREA WILL INTENSIFY INTO THE EVENING HOURS.
MODELS DIFFER SIGNIFICANTLY ON HOW THEY HANDLE THE EVOLUTION OF THE
WESTERN/CENTRAL KS CONVECTION THIS EVENING AS IT SPREADS EAST AND
NORTHEAST OFF THE DRYLINE. CURRENT FCST REFLECTS A MODEL CONSENSUS
FAVORING A GRADUAL AREAL DECREASE OF BROKEN LINE/QLCS THAT ENTERS
INTO THE WESTERN COUNTY WARNING AREA BY MIDNIGHT THEN FURTHER
WEAKENING EASTWARD ACROSS THE REMAINDER OF THE CWA AS STRONG CAPPING
INVERSION AND LESS FAVORABLE SHEAR PROFILES ARE ENCOUNTERED. ONE
OFFSETTING FACTOR WILL BE THE POTENTIAL FOR SOME UPSCALE GROWTH FOR
ELEVATED CONVECTION WITH AN INCREASING BUT SLOWLY VEERING LOW LEVEL
JET LATE IN THE EVENING AND OVERNIGHT. WILL FAVOR THE WEST AND
NORTHWEST CWA THIS EVENING THEN THE NORTHEAST AND EAST CENTRAL
COUNTIES LATER IN THE NIGHT. THE MAIN LOW END POTENTIAL FOR EVENING
CONVECTION IN THE EASTERN COUNTIES WILL BE MAINLY FROM THE PASSAGE
OF A WEAK MCV LIFTING NORTHEAST ACROSS THE AREA AND LLVL JET LATER
ON. MAIN SEVERE POTENTIAL TONIGHT WILL BE THE POTENTIAL FOR HAIL TO
ONE INCH AND STRONG GUSTY WINDS NORTH AND WEST OF THE TURNPIKE.

A MORE WIDESPREAD AND MORE SIGNIFICANT THREAT FOR SEVERE WEATHER
STILL EXPECTED FOR SUNDAY. STRONG SHORTWAVE TROUGH NOW OVER UT WILL
SWING RAPIDLY OUT OF THE TX PANHANDLE EARLY SUNDAY MORNING AND
ACROSS THE CWA THROUGH THE AFTERNOON. THEREFORE...AFTER A TEMPORARY
BREAK/WEAKENING TREND OF ANY REMAINING CONVECTION IN THE MORNING
FROM THE OVERNIGHT HOURS...THERE REMAINS THE LIKELIHOOD THAT STRONG
TO SEVERE THUNDERSTORMS WILL REFORM IN THE AFTERNOON. THIS SHOULD
OCCUR AS VERY STEEP LAPSE RATES DEVELOP OVER THE CWA WITH THE
APPROACH OF THE SHORTWAVE TROUGH WHICH WILL MAKE WAY FOR CAPE VALUES
COMMONLY IN THE RANGE OF 2500-3500 J/KG PRIMARILY ACROSS NORTHEAST
AND EAST CENTRAL AREAS AFTER 2 PM...THEN SPREADING EASTWARD ACROSS
THE REMAINDER OF THE CWA THROUGH THE AFTERNOON. HAVE REFLECTED THIS
SCENARIO IN THE GRIDS WITH LIKELY POPS AND THE MENTION OF SEVERE
POTENTIAL. EXPECT VERY LARGE HAIL AND STRONG WINDS TO BE THE MAIN
SEVERE THREATS ALONG WITH ISOLATED TORNADOES...ESPECIALLY IF ANY
SUSTAINED DISCRETE SUPERCELLS OCCUR. DESPITE THE CLOUDS...STILL
EXPECT HIGHS TO MAKE NEAR 80 IN THE NORTH CENTRAL TO THE MIDDLE 80S
ELSEWHERE.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 344 PM CDT SAT MAY 18 2013

EXPECT ONGOING STRONG TO SEVERE CONVECTION SUNDAY EVENING AS THE
NEGATIVE TILT MID LEVEL TROUGH PROGRESSES EAST NORTHEAST ACROSS
EASTERN KANSAS. SEVERE THREAT WILL CONTINUE THROUGH 06Z IN EAST
CENTRAL KANSAS. VERY LARGE HAIL WILL BE THE PRIMARY HAZARD AND
ISOLATED TORNADOES WILL BE POSSIBLE THROUGH THE EVENING HOURS.
STRONG WINDS ARE ALSO POSSIBLE ACROSS EASTERN KANSAS WITH STORMS
BECOMING LINEAR MOVING EAST.

MONDAY STILL A BIT OF A QUESTION MARK WITH THE PLACEMENT OF THE
FRONTAL BOUNDARY/SURFACE TROUGH ACROSS EAST CENTRAL OR SOUTHEAST
KANSAS. AT THIS TIME WILL GO WITH THE BOUNDARY IN OR NEAR EAST
CENTRAL KANSAS. SOME STRONG TO SEVERE STORMS WILL BE POSSIBLE
ACROSS EAST CENTRAL KANSAS MONDAY AFTERNOON AND EVENING MAINLY
ALONG AND SOUTHEAST OF I-35.

A CLOSED UPPER LOW WILL SPIN OVER THE NORTHERN PLAINS THROUGH
WEDNESDAY WITH RIDGING OVER THE CENTRAL PLAINS THURSDAY AND
CONTINUING TO BUILD THROUGH SATURDAY. WITH THE SLOW MOVEMENT OF THE
UPPER LOW AND LOBES ROTATING AROUND IT THERE REMAINS A CHANCE OR
SLIGHT CHANCE OF THUNDERSTORMS TUESDAY BUT THEN ACROSS THE NORTHERN
COUNTIES NEAR THE NEBRASKA BORDER TUESDAY NIGHT AND WEDNESDAY.
NOCTURNAL AND EARLY MORNING THUNDERSTORMS WILL BE POSSIBLE FROM
THURSDAY NIGHT INTO SATURDAY. TEMPERATURES WILL BE COOLER FOR THE
WEEK WITH HIGHS IN THE 70S AND LOWS IN THE 50S.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 640 PM CDT SAT MAY 18 2013

CONFIDENCE IN FORECAST DETAILS AND TIMING IS LOW DUE TO SEVERAL
DIFFERING MODEL SOLUTIONS. CONTINUED WITH THE PREVIOUS FORECAST
IDEA OF SOME ELEVATED STORMS POSSIBLY MOVING THROUGH THE AREA LATE
TONIGHT. IF THIS OCCURS...THERE COULD BE SOME MVFR CIGS DEVELOP
BEFORE SUNRISE. THINK VFR CONDITIONS ARE LIKELY BY LATE MORNING AS
MIXING INCREASES WITH A STRENGTHENING PRESSURE GRADIENT. THEN
STORM STORM DEVELOPMENT SUNDAY AFTERNOON APPEARS TO BE RELATIVELY
EARLY IN THE DAY WITH GOOD DYNAMICS OVERSPREADING A VERY UNSTABLE
AIRMASS. TAFS ARE A BEST GUESS AT TIMING WITH ADJUSTMENTS LIKELY
AS THINGS UNFOLD.

&&

.TOP WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...63
LONG TERM...53
AVIATION...WOLTERS
Hazardous weather outlook, May 18, 7:38 PM CDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
738 PM CDT SAT MAY 18 2013

KSZ008>012-020>024-026-034>040-054>056-058-059-200045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
738 PM CDT SAT MAY 18 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TONIGHT.

SEVERE THUNDERSTORMS IN CENTRAL KANSAS ARE EXPECTED TO CONTINUE
MOVING NORTHEAST INTO PARTS OF NORTH CENTRAL AND NORTHEAST KANSAS
THIS EVENING. THESE STORMS HAVE HAD A HISTORY OF LARGE HAIL AND A
FEW TORNADOS. THE THREAT FOR TORNADOS WILL PERSIST FOR A FEW
HOURS THIS EVENING WITH AREAS ALONG AND WEST OF A LINE FROM
ABILENE TO CLAY CENTER AND WASHINGTON AT GREATER RISK FOR A
TORNADO. THESE STORMS WILL ALSO BE CAPABLE OF PRODUCING VERY LARGE
HAIL AROUND 2 INCHES IN DIAMETER AND WINDS AS STRONG AS 70 MPH
DURING THE EVENING. STORMS COULD MOVE EAST INTO FAR EASTERN KANSAS
OVERNIGHT. THINKING IS THE TORNADO RISK SHOULD DIMINISH AS STORMS
CONTINUE MOVING EAST. THERE MAY STILL BE A RISK FOR HAIL AND
DAMAGING WINDS OVERNIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE CHANCES FOR MORE WIDESPREAD SEVERE WEATHER CONTINUE TO
INCREASE FOR LATER IN THE DAY SUNDAY ACROSS EASTERN KANSAS.
SEVERE HAIL /GREATER THAN 2 INCHES/ AS WELL AS DAMAGING WIND
GUSTS AND ISOLATED TORNADOES WILL BE POSSIBLE AS THESE STORMS
DEVELOP IN THE MID AFTERNOON AND INTO THE EVENING HOURS.

THUNDERSTORM CHANCES CONTINUE SUNDAY NIGHT...A FEW OF THESE
STORMS MAY BE SEVERE.

ANOTHER ROUND OF SEVERE WEATHER WILL BE POSSIBLE ON
MONDAY...MAINLY SOUTHEAST OF THE KANSAS TURNPIKE. EXPECT LARGE
HAIL AND AN ISOLATED TORNADO THREAT MONDAY AFTERNOON/EVENING.

A CHANCE FOR THUNDERSTORMS RETURNS LATE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

WOLTERS

In the hours before

Local storm report, May 18, 10:21 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1021 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             3 E DELPHOS             39.27N 97.72W
05/18/2013  E1.75 INCH       OTTAWA             KS   LAW ENFORCEMENT

&&

KSANDERS
Local storm report, May 18, 10:31 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1031 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 PM     TSTM WND DMG     MILTONVALE              39.35N 97.45W
05/18/2013                   CLOUD              KS   TRAINED SPOTTER

            WIND GUSTS ESTIMATED 60 TO 70 MPH. TREE LINBS DOWN AND
            PEA SIZE HAIL

&&

KSANDERS
Local storm report, May 18, 10:39 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1039 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND DMG     JUNCTION CITY           39.03N 96.83W
05/18/2013                   GEARY              KS   EMERGENCY MNGR

            WIND GUSTS ESTIMATED 60 TO 70 MPH. POWER LINES DOWN IN
            JUNCTION CITY.

&&

KSANDERS
Local storm report, May 18, 10:40 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1040 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     3 W JUNCTION CITY       39.03N 96.89W
05/18/2013  E60 MPH          GEARY              KS   TRAINED SPOTTER

&&

KSANDERS
Local storm report, May 18, 10:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1051 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1043 PM     TSTM WND DMG     RILEY                   39.30N 96.83W
05/18/2013                   RILEY              KS   EMERGENCY MNGR

            POWER OUT IN TOWN DUE TO THUNDERSTORM WINDS.

&&

WOLTERS
Local storm report, May 18, 10:57 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
1057 PM CDT SAT MAY 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND GST     FORT RILEY AIRFIELD     39.06N 96.76W
05/18/2013  M66.00 MPH       GEARY              KS   ASOS

            POWER OUT ON FORT RILEY. LARGE TREES DOWN IN JUNCTION
            CITY.

&&

WOLTERS

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:43 PM CDTSpecial Weather StatementTOPRepublic32 min
May 18, 9:21 PM CDTSpecial Weather StatementTOPOttawa39 min
May 18, 9:30 PM CDTSevere Thunderstorm WarningTOPOttawa30 min
May 18, 9:55 PM CDTSevere Thunderstorm WarningTOPCloud, Ottawa35 min
May 18, 10:04 PM CDTSpecial Weather StatementTOPDickinson26 min
May 18, 10:12 PM CDTSevere Thunderstorm WarningTOPClay, Cloud, Dickinson48 min
May 18, 10:25 PM CDTTornado WarningTOPClay, Cloud, Republic, Washington20 min
May 18, 10:33 PM CDTSevere Thunderstorm WarningTOPGeary, Marshall, Pottawatomie, Riley, Washington42 min
May 18, 10:36 PM CDTSevere Thunderstorm WarningTOPMarshall, Republic, Washington39 min
May 18, 10:42 PM CDTTornado WarningTOPWashington33 min
May 18, 11:26 PM CDTTornado WarningTOPJackson, Pottawatomie19 min
May 18, 11:28 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Jefferson, Nemaha, Pottawatomie, Shawnee and 1 more47 min
May 19, 1:50 PM CDTSevere Thunderstorm WarningTOPNemaha40 min
May 19, 2:27 PM CDTSpecial Weather StatementTOPRiley18 min
May 19, 2:51 PM CDTSevere Thunderstorm WarningTOPOttawa39 min
May 19, 3:10 PM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha35 min
May 19, 3:21 PM CDTSpecial Weather StatementTOPWabaunsee24 min
May 19, 3:57 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee48 min
May 19, 4:25 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley50 min
May 19, 4:39 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley66 min
May 19, 4:42 PM CDTSevere Thunderstorm WarningTOPJackson48 min
May 19, 4:56 PM CDTSevere Thunderstorm WarningTOPOttawa49 min
May 19, 5:00 PM CDTSevere Thunderstorm WarningTOPJackson45 min
May 19, 5:02 PM CDTSevere Thunderstorm WarningTOPLyon, Morris43 min
May 19, 5:09 PM CDTTornado WarningTOPDickinson36 min
May 19, 5:11 PM CDTSevere Thunderstorm WarningTOPWabaunsee49 min
May 19, 5:21 PM CDTSevere Thunderstorm WarningTOPDickinson, Geary, Riley39 min
May 19, 5:31 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee29 min
May 19, 5:33 PM CDTTornado Warning Tornado observedTOPLyon27 min
May 19, 5:41 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage, Shawnee, Wabaunsee49 min
May 19, 5:42 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson33 min
May 19, 5:53 PM CDTSevere Thunderstorm WarningTOPClay, Washington22 min
May 19, 5:57 PM CDTSevere Thunderstorm WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee48 min
May 19, 6:13 PM CDTSevere Thunderstorm WarningTOPCoffey47 min
May 19, 6:23 PM CDTSevere Thunderstorm WarningTOPCoffey, Douglas, Franklin, Jefferson, Osage, Shawnee52 min
May 19, 6:31 PM CDTSevere Thunderstorm WarningTOPBrown, Jackson, Jefferson, Shawnee44 min
May 19, 6:39 PM CDTSevere Thunderstorm WarningTOPAnderson, Franklin51 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.